Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 705740, 10 pages
http://dx.doi.org/10.1155/2011/705740
Research Article

Existence and Iteration of Monotone Positive Solution of BVP for an Elastic Beam Equation

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 5 October 2010; Accepted 28 January 2011

Academic Editor: Jitao Sun

Copyright © 2011 Jian-Ping Sun and Xian-Qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Ping Sun and Xian-Qiang Wang, “Existence and Iteration of Monotone Positive Solution of BVP for an Elastic Beam Equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 705740, 10 pages, 2011. https://doi.org/10.1155/2011/705740.